# SDR SWI2025F01654

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 40,488 hours, 26,509 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MESSAGE  ON GEAR EXTENSION.  GEAR SELECTOR LEVER IS LIMP.  COMPLETED QRH - LANDED WITH OUT FURTHER ISSUE. DEFERRED PER MEL 32-30-1LOCATION: LANDING GEAR RETRACTION SYSTEMMAINTENANCE ACTION COMPLIED WITH ACCORDING TO MELCAT II DOWNGRADED PER GMM 2-23.   (FLIGHT 5498)   EFERRED PER MEL 32-30-1LOCATION: LANDING GEAR RETRACTION SYSTEM MAINTENANCE ACTION COMPLIED WITH ACCORDING TO MELCAT II DOWNGRADED PER GMM 2-23. PLACARDS INATALLED NOV 30, 2025  STATION: BIL--REMOVED AND REPLACED LANDING GEAR CONTROL PANEL LEVER IAW AMM 32-31-01. NO FIX. LANDING GEAR WILL NOT COME DOWN. REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10. OPS CHECK GOOD. LEAK CHECK GOOD. PERFORMED INSPECTION CHECK AFTER DEPLOYMENT OF THE LANDING GEARS ALTERNATE EXTENSION IAW AMM 05-51-31. NO DEFECTS NOTED. THIS CLEARS DMI, REMOVED PLACARDS/MEL. REVERSED MX ACTIONS.
